|Is this normal?
Apr 5, 2007
Hello. I've been on Atripla for three weeks now and have experienced extreme dizziness, but that is diminishing, and I have otherwise been doing very well. My concern is my mental/emotional condition. I'm generally a happy person, but I've found it difficult to concentrate and experience bouts of anything from irritability to feelings of worthlessness and even rage. These feelings are not constant. They are generally worse one or two evenings a week. I just wondered if this could be related to Atripla, if it will go away, and when I should be concerned. Thank you so much for taking the time to respond.
| Response from Dr. Young
Thanks for your post.
The neuropsychiatric symptoms that you describe are typical of the efavirenz (Sustiva) part of Atripla. While the symptoms generally improve with time, I'd be sure to mention them to your doctor or healthcare provider sooner rather than later.
The important thing here (or for all regimens) is to communicate your side effects to your treater, rather than "putting up" with them.
Hope this helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does HIV Cause Tingling In Fingers?
- Is Chest Cold An Ars Symptom?
- Bronchitis After Sex With Stripper Condom Broke Worried I Have HIV
- Diarrhea After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Herpes After Precum Touching Vagina Worried I Have HIV
- Itchy Skin After Precum Touching Vagina Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.